Gained From Meds

Gained a lot while on the meds but this time last year I was about 65lbs heavier. YEAH ME!
mysplitpersonality mysplitpersonality
36-40, F
11 Responses Jun 21, 2007

Hi I'd like to help u when will u be online?

HA yeah went up again but guess that's what happens. I was losing due to a tumor in my thyroid. They took it out after it grew too large and my booty grew instead. UHG!

Oh, sometimes it can take years for the effects from steroids to begin wearing off and losing weight..

I gained about 50 pounds over a 5 year period from medication and this time last year I started a new medication that helps you lose weight as a side effect. I've lost 53 pounds and am within normal bmi range for my height! WHOO HOO!

<p> I GAINED ON MEDS ALSO BUT I STOPED MY MEDS 6 MONTHS AGO AN STLL HAVE NOT LOST IT</p>

OK SO HOW DID U LOSE IT

I know..I was on steroids for 15 yrs, and boy, did i get big..<br />
<br />
congratulations!!!<br />
<br />
chipperchick;)

I lost weight from taking meds, isn't that wierd? Good for you I bet you feel better!

Good for you. I too gained a bunch of wieght from my meds. Lost 40 of it. Yeah Us!

How did you lose it?

Go you!